# SDR CALA9601220

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14384
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26313
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gimbals
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS WERE SELECTED TO 30 DEGREES ON FINAL APPROACH TO SLC, THE FLAPS WOULD NOT EXTEND PAST 15 DEGREES.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE LUBRICATED ALL FLAP JACKSCREW GIMBALS PER MM 12-22-21.  THE FLAPS OPERATIONALLY CHECKED GOOD SEVERAL TIMES IAW MM 27-51-00.
